# SDR SWAA2024051574738

- Difficulty date: April 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE FWD SERVICE DOOR AT FWD GALLEY AREA 2024-259163<[01] REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE FWD SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801;[02] CORRECTED STEP 1  REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE FWD SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801;[03] CERTIFIED WORK PERFORMED.
